EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 151, issue C, 2019

Covariance functions on spheres cross time: Beyond spatial isotropy and temporal stationarity pp. 1-7 Downloads
Anne Estrade, Alessandra Fariñas and Emilio Porcu
Nonparametric estimation of the trend for stochastic differential equations driven by small α-stable noises pp. 8-16 Downloads
Xuekang Zhang, Haoran Yi and Huisheng Shu
Large and moderate deviation principles for recursive kernel estimators of a regression function for spatial data defined by stochastic approximation method pp. 17-28 Downloads
Salim Bouzebda and Yousri Slaoui
Large rank-based models with common noise pp. 29-35 Downloads
Praveen Kolli and Andrey Sarantsev
Two part envelopes for rejection sampling of some completely random measures pp. 36-41 Downloads
Jim Griffin
p-conformal maps on the triangular lattice pp. 42-48 Downloads
Jirô Akahori, Yuuki Ida and Greg Markowsky
Consistent estimation of residual variance with random forest Out-Of-Bag errors pp. 49-57 Downloads
Burim Ramosaj and Markus Pauly
Exact convergence rate in the local central limit theorem for a lattice branching random walk on Zd pp. 58-66 Downloads
Zhi-Qiang Gao
Compatible matrices of Spearman’s rank correlation pp. 67-72 Downloads
Bin Wang, Ruodu Wang and Yuming Wang
The asymmetric log-Laplace distribution as a limiting case of the generalized beta distribution pp. 73-78 Downloads
Joshua D. Higbee, Jonathan E. Jensen and James McDonald
Jensen inequality for superlinear expectations pp. 79-83 Downloads
Qian Lin
An elementary proof of de Finetti’s theorem pp. 84-88 Downloads
Werner Kirsch
The distribution of the minimum of a positive sample pp. 89-96 Downloads
Christopher S. Withers and Saralees Nadarajah
Super Poincaré inequality for a dynamic model of the two-parameter Dirichlet process pp. 97-105 Downloads
Weiwei Zhang
Applications of the fundamental matrix to mean absorption and conditional mean absorption problems pp. 106-115 Downloads
Evan Milliken
Nonparametric relative regression under random censorship model pp. 116-122 Downloads
Khardani Salah and Slaoui Yousri

Volume 150, issue C, 2019

Donsker type theorem for fractional Poisson process pp. 1-8 Downloads
Héctor Araya, Natalia Bahamonde, Soledad Torres and Frederi Viens
On scale Fisher consistency of maximum likelihood estimator for the exponential regression model under arbitrary frailty pp. 9-12 Downloads
Tadeusz Bednarski and Magdalena Skolimowska-Kulig
Large deviations for weighted means of random vectors defined in terms of suitable Lévy processes pp. 13-22 Downloads
Rita Giuliano, Claudio Macci and Barbara Pacchiarotti
A Hoeffding’s inequality for uniformly ergodic diffusion process pp. 23-28 Downloads
Michael C.H. Choi and Evelyn Li
Limiting behavior of the ratio of kth records pp. 29-34 Downloads
Krzysztof Jasiński
Stochastic equations and limit results for some two-type branching models pp. 35-46 Downloads
Ingemar Kaj and Daniah Tahir
Distribution free goodness of fit testing of grouped Bernoulli trials pp. 47-53 Downloads
Leigh A. Roberts
Different possible behaviors of wavelet leaders of the Brownian motion pp. 54-60 Downloads
Antoine Ayache, Céline Esser and Thomas Kleyntssens
Pathwise uniqueness and non-explosion of SDEs driven by compensated Poisson random measures pp. 61-67 Downloads
Chen Wang and Tusheng Zhang
Detecting mortality deceleration: Likelihood inference and model selection in the gamma-Gompertz model pp. 68-73 Downloads
Marie Böhnstedt and Jutta Gampe
On strong stationary times and approximation of Markov chain hitting times by geometric sums pp. 74-80 Downloads
Fraser Daly
The Csörgő–Révész moduli of non-differentiability of fractional Brownian motion pp. 81-87 Downloads
Wensheng Wang and Yimin Xiao
The variance of the average depth of a pure birth process converges to 7 pp. 88-93 Downloads
Ken R. Duffy, Gianfelice Meli and Seva Shneer
Change-point analysis using logarithmic quantile estimation pp. 94-100 Downloads
Lucia Tabacu and Mark Ledbetter
On pathwise Riemann–Stieltjes integrals pp. 101-107 Downloads
Pavel Yaskov
Squared-norm empirical processes pp. 108-113 Downloads
Vincent Q. Vu and Jing Lei
Best linear predictor of a C[0,1]-valued functional autoregressive process pp. 114-120 Downloads
Meryem Kada Kloucha and Tahar Mourid
Observing a Lévy process up to a stopping time pp. 121-125 Downloads
Matija Vidmar
Limit theory for moderate deviation from Integrated GARCH processes pp. 126-136 Downloads
Yubo Tao
On the first positive and negative excursion exceeding a given length pp. 137-145 Downloads
Roberta Sirovich and Luisa Testa
Intrinsic metric and one-dimensional diffusions pp. 146-151 Downloads
Wenjie Sun and Jiangang Ying

Volume 149, issue C, 2019

Checking nonparametric component for partially nonlinear model with missing response pp. 1-8 Downloads
Zhaoliang Wang, Liugen Xue and Juanfang Liu
Limit theorem for the Robin Hood game pp. 9-15 Downloads
Omer Angel, Anastasios Matzavinos and Alexander Roitershtein
A nonparametric ensemble binary classifier and its statistical properties pp. 16-23 Downloads
Tanujit Chakraborty, Ashis Kumar Chakraborty and C.A. Murthy
Large deviations in a population dynamics with catastrophes pp. 29-37 Downloads
A. Logachov, O. Logachova and A. Yambartsev
The limit properties of point processes of upcrossings in nonstationary strongly dependent Gaussian models pp. 38-46 Downloads
Jinghong Xiao, Yuechun Wen and Zhongquan Tan
Pointwise eigenfunction estimates and mean Lp-norm blowup of a system of semilinear SPDEs with symmetric Lévy generators pp. 47-54 Downloads
Eugenio Guerrero and José Alfredo López-Mimbela
Causal inference from strip-plot designs in a potential outcomes framework pp. 55-62 Downloads
Fatemah A. Alqallaf, S. Huda and Rahul Mukerjee
Markovian structure of the Volterra Heston model pp. 63-72 Downloads
Eduardo Abi Jaber and Omar El Euch
Exceedances point processes in the plane of stationary Gaussian sequences with data missing pp. 73-79 Downloads
Zuoxiang Peng, Jinjun Tong and Zhichao Weng
Moment-type estimation from grouped samples pp. 80-85 Downloads
Piotr Bolesław Nowak
The probability of finite-time blowup of a semi-linear SPDE with fractional noise pp. 86-92 Downloads
Nguyen Tien Dung
An equivalent formula for Pitman’s asymptotic relative efficiency under weakened assumptions pp. 93-99 Downloads
Nadir Maaroufi
A weighted discrepancy bound of quasi-Monte Carlo importance sampling pp. 100-106 Downloads
Josef Dick, Daniel Rudolf and Houying Zhu
A numerical method for forward–backward stochastic equations with delay and anticipated term pp. 107-115 Downloads
Shuaiqi Zhang and Jie Xiong
On the quasi-ergodic distribution of absorbing Markov processes pp. 116-123 Downloads
Guoman He, Hanjun Zhang and Yixia Zhu
Generalizations of the arithmetic case of Blackwell’s renewal theorem pp. 124-131 Downloads
Petros Hadjicostas
Law of the logarithm for weighted sums of negatively dependent random variables under sublinear expectation pp. 132-141 Downloads
Xinwei Feng
Zero-adjusted reparameterized Birnbaum–Saunders regression model pp. 142-145 Downloads
Vera Tomazella, Gustavo H.A. Pereira, Juvêncio S. Nobre and Manoel Santos-Neto
Distributional results relating to the posterior of a Dirichlet process prior pp. 146-152 Downloads
Spyridon J. Hatjispyros, Theodoros Nicoleris and Stephen G. Walker
On asymptotic finite-time ruin probability of a renewal risk model with subexponential main claims and delayed claims pp. 153-159 Downloads
Haizhong Yang and Jinzhu Li
Asymptotics for discrete time hedging errors under fractional Black–Scholes models pp. 160-170 Downloads
Wensheng Wang
Scatter halfspace depth for K-symmetric distributions pp. 171-177 Downloads
Stanislav Nagy
Page updated 2021-07-24